# SDR AALA202010269023

- Difficulty date: October 17, 2020
- Submitted: October 26, 2020
- Operation: Air carrier
- Aircraft: N810NN
- Make and model: Boeing 737823
- Aircraft serial: 33207
- Aircraft time: 33,936 hours, 13,700 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  CORROSION OF SEAT TRACK BETWEEN STA 480 AND STA 520 AT RBL 24.75.  REPLACED SEAT TRACK WITH MODIFIED PART, IAW EA309129.
